MAUDE Adverse Event Report: MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Model Number 93024-132
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/24/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Blood loss was confirmed as a result of the filter leak; however, the estimated volume of blood loss is not known.The full medical history for the patient subject of the event was not disclosed to medivators.However, it was reported that the patient had pre-existing conditions, including renal failure, and was in the icu at the time of the hemofiltration procedure.The reported filter subject of the leak is not able to be returned for evaluation.A batch record review was performed which indicated that the batches of filters and fibers for the reported filter lot met all specifications prior to release.No nonconformities were identified during the manufacturing, sterilization and endotoxin testing, and a 100% visual inspection for leak testing was performed without exception.The investigation of this event remains in progress.A follow-up report will be submitted if additional information is obtained.
 
Event or Problem Description
(b)(4), a distributor of medivators hemofilters, reported that during a hemofiltration procedure involving the medivators hf1200 hemofilter, a filter leak occurred.A second filter was prepped to be exchanged in order to continue the procedure.During the preparation of the second filter, the patient expired.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key13181365
Report Number2150060-2022-00003
Device Sequence Number4258117
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2026
Device Model Number93024-132
Device Lot Number481877
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown